# SDR UIEA2011031600195

- Difficulty date: March 16, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,978 hours, 7,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SEAT TRACK UNDER FLOOR OF MAIN CARGO COMPT STA 995 LBL 76. (REPAIR IAW SRM 53-00-52-2R-13, REV 58)
